# SDR R61A2022112900746

- Difficulty date: November 5, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 45,783 hours, 28,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003275005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR FLOOR BOARD SUPP FWD OF FR 12 - 16 CORRODED AT FR 16. R&R IAW SRM 51-41-02 & 51-43-02.
